MAUDE Adverse Event Report: Arthrex, Inc. Suture Anchor, Mini BC PushLock; BONE FIXATION SCREW/PLATE

Arthrex, Inc. Suture Anchor, Mini BC PushLock; BONE FIXATION SCREW/PLATE
Model Number Suture Anchor, Mini BC PushLock
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-aug-2026, a sales representative reported via email that an ar-8825bc mini biocomposite pushlock suture anchor (2.5 mm × 8 mm) experienced an issue during a procedure performed on (b)(6) 2026.While inserting the anchor for a repair, the surgeon placed the anchor into bone hole and removed the orange tab.When attempting to seat the anchor by malleting the driver, the driver would not advance.Multiple attempts were made, but the driver remained unable to advance the anchor.The patient outcome was not reported.Additional information was received on (b)(6) 2026: the procedure being performed was a wrist arthroscopy with tfcc repair.The eyelet was fully seated in the bone; however, the anchor would not advance further into the bone.No excessive resistance was encountered during insertion, and no visible damage was observed on either the anchor or the driver.The affected implant was removed.The eyelet could not be removed and remained implanted in the patient.Another ar-8825bc was used to successfully complete the procedure.The event did not result in a surgical delay beyond the time required to open a replacement implant, and no additional anesthesia was administered.No breakage of the implant or instrument was observed or reported.No patient injury or adverse outcome was reported as a result of the event.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Suture Anchor, Mini BC PushLock
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50473843
Report Number1220246-2026-04507
Device Sequence Number10203823
Product Code MAI
UDI-Device Identifier00888867247901
UDI-Public(01)00888867247901(11)251020(17)270930(10)15516399
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K253931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSuture Anchor, Mini BC PushLock
Device Catalogue NumberAR-8825BC
Device Lot Number15516399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown